# SDR HEEA0010284

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7068
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 10531803
- Condition: Out Of Spec
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 8 BELOW PERMISSIBLE DIA OF 50.6 MIN.
